# SDR UPS05844748

- Difficulty date: June 2, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2597424
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF L33R END FITTING STA 8 FOUND L33R CORRODED OUT OF LIMITS STA 8.  REF N/R 807385.  REMOVED AND REPLACED LONGERON 33R STA 8 TO 70 IAW SRM 51-1-21, 1-1-21D AND 51-3-2.
